# SDR HEER20170705371

- Difficulty date: July 5, 2017
- Submitted: July 7, 2017
- Operation: Air carrier
- Aircraft: N403PH
- Make and model: Bell 407
- Aircraft serial: 53267
- Aircraft time: 12,082 hours
- Engine: Allsn 250C47B
- Engine time: 9,726 hours
- System (JASC): 7250 · Turbine Section
- Part: Bearing
- Part number: M25010106
- Part serial: NWF151775
- Condition: Spalled
- Location: Engine
- Part time: 238 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED 6-18-17 DUE TO LOW POWER.  THE NR 5 BEARING EXHIBITED SPALLING ON OUTER RACE AT SPLIT.  INSTALLED UPGRADED NR 5 BEARING.
